# SDR IPXA2022112488399

- Difficulty date: November 24, 2022
- Submitted: November 28, 2022
- Operation: Air carrier
- Aircraft: N295UP
- Make and model: Doug MD-11F
- Aircraft serial: 48475
- Aircraft time: 89,540 hours, 16,469 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: ABA70571
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/AFUSELAGE SKIN PREVIOUS REPAIR DOUBLER DAMAGED AT PLANE 25, BL 0REPLACED DOUBLER IAW  E.O. MD11-553-85332-A
